RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2012, Volume 19, Number 5, Pages 3–20 (Mi da701)  

Minimal in terms of double-sided shadow subsets of Boolean cube layer distinct from circles

M. A. Bashov

Lomonosov Moscow State University, Moscow, Russia

Abstract: The double-shadow minimization problem in the Boolean cube layer is considered. The final lexicographical segment of the second layer is shown to have the minimal double-sided shadow. The minimal families of size $1+k(n-k)+(k-1)(n-k-1)$ in the $k$th layer are described when $n=2k$ for small values of $k$. Bibliogr. 5.

Keywords: shadow minimization, double-sided shadow, Boolean cube, ideal weight minimization.

Full text: PDF file (302 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2013, 7:1, 29–40

Bibliographic databases:

UDC: 519.1
Received: 08.01.2012

Citation: M. A. Bashov, “Minimal in terms of double-sided shadow subsets of Boolean cube layer distinct from circles”, Diskretn. Anal. Issled. Oper., 19:5 (2012), 3–20; J. Appl. Industr. Math., 7:1 (2013), 29–40

Citation in format AMSBIB
\Bibitem{Bas12}
\by M.~A.~Bashov
\paper Minimal in terms of double-sided shadow subsets of Boolean cube layer distinct from circles
\jour Diskretn. Anal. Issled. Oper.
\yr 2012
\vol 19
\issue 5
\pages 3--20
\mathnet{http://mi.mathnet.ru/da701}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3058505}
\transl
\jour J. Appl. Industr. Math.
\yr 2013
\vol 7
\issue 1
\pages 29--40
\crossref{https://doi.org/10.1134/S1990478913010043}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874551715}


Linking options:
  • http://mi.mathnet.ru/eng/da701
  • http://mi.mathnet.ru/eng/da/v19/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:154
    Full text:58
    References:18
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020